# SDR DL76L954613

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL QTY DROPPED TO 5 QTS ON RT ENG FOR MOST OF FLT.  ON DESCENT INTO ATL, DROPPED TO 2 QTS AND RETURNED TO 5 AFTER LEVEL OFF.  DUE TO HISTORY, ENGINE WAS REPLACED AND ROUTED TO SHOP.
